# SDR YENA2025082200862

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 5,016 hours, 751 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 350E053022626
- Part serial: 0E0034913
- Condition: Failed
- Location: Flt Control
- Part time: 5,037 hours, 754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 2288. JFK-AMS. (ETOPS) CLASS 2 STATUS MSG MAINTENANCE SMOKE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 2) FAULT(S) INDICATED BY SMOKE );MEL 26-00-00B CAT C PLACARD MX 4 MCC HAROON. R/R FWC #2 IRT AMM 31-53-34. OPS CHK SATISFACTORY. THIS CLEARS MDDR #592061. M,X-4 UPDATED. PLACARD REMOVED.
